Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Fall on the head, has bruises on back of head, bleeding from nose. What should be done?

hi my husband had a fall to his head on sunday 23\09\2012 he has got 4 small gashes in the back of the head the last 2 days he has been bleeding from the nose on and off i am quite worried about him as he hasn,t been to see doctor after the injury could you please offer some advice i am not even sure if there is something in the wound thanks
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Apart from injuries to the head there may have been internal injuries in the nose too as a result of the fall and that may be the cause of this off and on bleed. He definitely needs to be evaluated by a doctor. Whether there is something in the wounds can be commented on only after looking at the wounds. It would not be advisable to delay the evaluation and treatment. Head is a very important region of body and contains some of the very vital structures. Do take him to doctor.
Good luck.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor